MAUDE Adverse Event Report: ZIMMER DENTAL IMPL SCR-V SBM 4.7MM 4.5M M 10MM; DENTAL IMPLANT

ZIMMER DENTAL IMPL SCR-V SBM 4.7MM 4.5M M 10MM; DENTAL IMPLANT
Model Number SVWB10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmerbiomet complaint number cmp(b)(4).Pma/510(k) number: k011028 and k013227.
 
Event or Problem Description
It was reported that the implant was removed due to fracture.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The following sections have been updated: h3: device evaluated by manufacturer: change ¿no' to 'yes'.One impl scr-v sbm 4.7mm 4.5m m 10mm (svwb10) implant was returned for investigation.Visual evaluation of the as returned implant identified fracture at the collar.There was bone residue around the external threads of the implant.Pre-existing patient condition noted on the product experience report (per) includes good oral hygiene.The reported device had been placed for approximately 4 years.The reported event could not be recreated due to the nature of the dental device and event (fracture).X-ray and picture images were not provided.Documents reviewed: instructions for use - tapered screw-vent and trabecular metal implants, ifu4869 rev 9-10/19.Instructions for use ¿ prosthetics for zimmer dental implant systems ¿ ifu4894 rev 6 ¿ 08/19.Information identified: contraindications & precautions (pages 3 & 4).Per the applicable ifu, patient factors such as severe bruxism, clenching, and overloading, may cause component fracture.Device history record (dhr) review was completed for the subject lot number (63618456).It was confirmed that all operations and inspections were executed as per applicable procedures.No deviations or non-conformances, which could have caused or contributed to the reported event were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was completed for the subject lot number (63618456) and no other complaints about nonconforming products were identified.December post market trending was reviewed and there were no actionable trends or corrective actions for the reported devices and events.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMPL SCR-V SBM 4.7MM 4.5M M 10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key10926909
Report Number0002023141-2020-02133
Device Sequence Number3241300
Product Code DZE
UDI-Device Identifier00889024018259
UDI-Public(01)00889024018259(10)63618456(17)220331
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K061410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberSVWB10
Device Catalogue NumberSVWB10
Device Lot Number63618456
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer02/24/2021
04/30/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date03/03/2021
04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient Weight66